# SDR UALA2009111103524

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,517 hours, 9,457 cycles
- Engine: Pwa PW4052
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: S416T2082
- Condition: Discharged
- Location: Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER ESCAPE SQUIB TEST 2 FAILED DURING THE ARMING PROCESS.  FOUND LEFT OFF WING ESCAPE SYSTEM SPOILER OVERRIDE ACTUATOR DISCHARGED, (ACTUATOR EXTENDED).  REPLACED SPOILER OVERRIDE ACTUATOR, NO FAULTS.
